# SDR WX0A2022092374257

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 27,728 hours, 16,668 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 879373
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, RECEIVED CLASS 1 FAULT FOR BAT/EPSU (10WL) FWD L. / REMOVED AND REPLACED EPSU BATTERY AT FIN 10WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD IAW AMM 33-51-00-710-001-A."
